Extra strength For Adults Pain Relief Acetaminophen Caplets 500mg Pain Reliever/ Fever Reducer Contains No Aspirin.When headache symptoms and other bodily pains get you down, find fast and effective relief with Equate Acetaminophen Caplets, 500 mg. This acetaminophen pain relief does not contain aspirin, providing a safer alternative for many people. It combats backaches, toothaches, arthritis and more for up to 6 hours so you can more easily make it through your day. This 100ct bottle will be useful for taking both on the go or at home along with its screw on top that will prevent pills from spilling out. Pick up Equate Extra Strength Acetaminophen Caplets today to get the relief you deserve.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
There are no reviews yet.